On the Hölder continuity of monotone extremals in the “borderline case”

Peter Lindqvist Matematiska Institutionen, Tekniska Högskolan i Helsingfors

TBD mathscidoc:1701.332537

Arkiv for Matematik, 19, (1), 117-122, 1979.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 200 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{peter1979on,
  title={On the Hölder continuity of monotone extremals in the “borderline case”},
  author={Peter Lindqvist},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203509839884346},
  booktitle={Arkiv for Matematik},
  volume={19},
  number={1},
  pages={117-122},
  year={1979},
}
Peter Lindqvist. On the Hölder continuity of monotone extremals in the “borderline case”. 1979. Vol. 19. In Arkiv for Matematik. pp.117-122. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203509839884346.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved